# SDR COMA9630121

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: DL3827M157
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAIN PITCH TRIM IS INOP.  REPLACED THE TRIM ACTUATOR.
